# SDR RAIA00301015

- Difficulty date: January 16, 2003
- Submitted: January 19, 2003
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 15,863 hours, 14,631 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 13,507 hours, 14,471 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: 31055016
- Part serial: 2494980
- Condition: Defective
- Part time: 6,899 hours, 7,243 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5455-CMI- LEFT ENGINE INTEGRATED ENGINE CONTROL FAULT INDICATION. MAINTENANCE REMOVED AND REPLACED THE INLET PRESSURE SENSOR, OPS CK OK.
